Share Facebook


11-30-2015, 06:43 AM   #1
Novax
 
Join Date: Nov 2015
Location: Austin, Texas
Side Effects?

I have started to have some new symptoms and my GI doc seems to dismiss as having no relation to starting Remicade less than 3 months ago. Afraid I have some new issues happening but wondering if maybe others here have experienced anything similar.

First two infusions I experienced some fatigue day of the infusion but otherwise no problems. After the second infusion I woke up one day with numbness on the right side of my right foot. Really bad. B-12 was normal low so started to get shots. B-12 now sky high and while that has improved I still have some residual numbness. Even though that is listed as a possible serious side effect, GI doc said he never has seen that happen and it is probably B-12.
.
Week or two after third infusion I began to feel random nauseousness, worse when I wake up in morning. Still have somewhat of an appetite but not like I used to. I have pain in my upper right quadrant of abdomen - not where I usually get it in the past. I have had minor swelling of my feet and ankles - socks leave marks. I have now started to have softer stools - only once daily but light brown not usual color or consistency. I have to urinate more frequently and also feel dehydrated even though I only have one BM a day, not a frequent. I wake up with dry mouth even though I was up 3 times at night to pee.

I have also had fatigue that is not crippling but definitely don't have energy I used to have. Sleeping is not very good - wake up every hour, can only get in about 4-5 hours of sleep before it is impossible to sleep.

CBC and CMP blood work, blood pressure, etc. look normal. Not sure what to do but I feel worse than I did 3 months ago and no doctor knows why!
11-30-2015, 08:41 AM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Web MD says this should be reported to your doctor immediately. Please keep us updated.
11-30-2015, 02:45 PM   #3
Novax
 
Join Date: Nov 2015
Location: Austin, Texas
I have an appointment with GI again tomorrow. Maybe he will listen if I pay to go to his office. Have called his nurse with these symptoms before and they just put it in my chart and say it isn't related to Remicade and I should go to my PCP for unrelated symptoms!

I had one additional thought. I was on daily dose of 3mg Entocort along with Pentasa before starting Remicade. After 3rd infusion GI said to just stop both. He said no need to taper off Entocort since it has little systemic effect and I was only on 3mg. However, I was taking 3mg for a year. Any possibility this is an effect of stopping without tapering off? It didn't start immediately after I stopped so possibility of that is probably low but wondered if anyone had an issue with stopping a 3mg dose. Thanks.
11-30-2015, 03:33 PM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Best to you.

12-04-2015, 07:08 AM   #5
MaulikShah
 
Join Date: Dec 2015
So have you met with your doctor? What did he say?? Has your problem been diagnosed?
12-10-2015, 11:57 AM   #6
Novax
 
Join Date: Nov 2015
Location: Austin, Texas
No help in regards to those symptoms. GI doesn't think it is related to Remicade. Just told me to keep taking and suggested probiotics for stomach issues since I was on antibiotics for skin infection. He still wants to send me to my primary physician as it isnt GI related. Now waiting on appointment with rheumatologist in January since edema and neuropathy are the troubling symptoms to me that I've never had before.
12-10-2015, 12:55 PM   #7
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I, personally, have been told that whenever I am on antibiotics to double the probiotics. You should check with your doctor.

Reply

Thread Tools


All times are GMT -5. The time now is 02:02 PM.
Copyright 2006-2017 Crohnsforum.com